Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 1:14 PM EDT for 5 counties in Indiana. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 1:14 PM EDT (17:14 UTC)
- Expired
- Jun 10, 2020, 2:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Elkhart County, IN, Kosciusko County, IN, LaGrange County, IN, Noble County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 13 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 1:50 PM EDT | TSTM WND DMG | Tippecanoe Lake, IN | LARGE TREE DOWN ONTO POWER LINES ON E COUNTY ROAD 650 N ON SOUTHEAST SIDE OF LAKE TIPPECANOE. |
| Jun 10, 1:53 PM EDT | TSTM WND DMG | Ligonier, IN | TREE BLOCKING ROADWAY. |
| Jun 10, 1:56 PM EDT | TSTM WND DMG | 2 Wsw Knapp Lake, IN | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 11:54 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
452
WUUS53 KIWX 101714
SVRIWX
INC039-085-087-113-169-101800-
/O.NEW.KIWX.SV.W.0037.200610T1714Z-200610T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
114 PM EDT Wed Jun 10 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southeastern Elkhart County in north central Indiana...
Northwestern Wabash County in north central Indiana...
Northwestern Noble County in northeastern Indiana...
Kosciusko County in north central Indiana...
Southwestern Lagrange County in northeastern Indiana...
* Until 200 PM EDT.
* At 114 PM EDT, a severe thunderstorm was located 7 miles northwest
of North Manchester, moving north at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Warsaw, Winona Lake and Pierceton around 125 PM EDT.
Milford and North Webster around 135 PM EDT.
Syracuse around 140 PM EDT.
Goshen, Ligonier and Millersburg around 145 PM EDT.
Topeka around 150 PM EDT.
Other locations impacted by this severe thunderstorm include Big
Barbee Lake, Ridinger Lake, Monoquet, Leesburg, Irish Lake, Beaver
Dam Lake, Lake Wawasee, Beaver Dam, Burket and Little Chapman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4156 8545 4129 8564 4130 8565 4128 8565
4102 8580 4103 8595 4104 8595 4104 8602
4107 8602 4156 8582
TIME...MOT...LOC 1714Z 200DEG 54KT 4108 8589
HAIL...<.75IN
WIND...70MPH
$$
JBALL1 follow-up statement
477
WWUS53 KIWX 101736
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
136 PM EDT Wed Jun 10 2020
INC169-101745-
/O.CAN.KIWX.SV.W.0037.000000T0000Z-200610T1800Z/
Wabash IN-
136 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WABASH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
north central and northeastern Indiana.
LAT...LON 4156 8545 4129 8564 4130 8565 4128 8565
4109 8576 4110 8582 4114 8585 4117 8585
4156 8576
TIME...MOT...LOC 1735Z 208DEG 39KT 4117 8574
$$
INC039-085-087-113-101800-
/O.CON.KIWX.SV.W.0037.000000T0000Z-200610T1800Z/
Elkhart IN-Noble IN-Kosciusko IN-Lagrange IN-
136 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN ELKHART...NORTHWESTERN NOBLE...EASTERN KOSCIUSKO AND
SOUTHWESTERN LAGRANGE COUNTIES...
At 135 PM EDT, a severe thunderstorm was located over Pierceton, or
near Winona Lake, moving northeast at 45 mph. Another storm was near
North Webster, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe storm will be near...
North Webster around 150 PM EDT.
Ligonier around 205 PM EDT.
Topeka around 210 PM EDT.
Other locations impacted by this severe thunderstorm include Little
Chapman Lake, Oswego, Big Barbee Lake, Ridinger Lake, Wilmot, James
Lake, Benton, Irish Lake, Knapp Lake and Cromwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4156 8545 4129 8564 4130 8565 4128 8565
4109 8576 4110 8582 4114 8585 4117 8585
4156 8576
TIME...MOT...LOC 1735Z 208DEG 39KT 4117 8574
HAIL...<.75IN
WIND...70MPH
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:34 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 10, 11:34 AM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1134 AM EDT Wed Jun 10 2020
.SYNOPSIS...
Issued at 328 AM EDT Wed Jun 10 2020
Severe thunderstorms capable of damaging wind gusts are expected
today, roughly from noon to 8 PM eastern time. Damaging wind
gusts may be most widespread toward Interstate 69 and eastward
into Ohio. The extended forecast remains largely dry at this
time.
&&
.UPDATE...
Issued at 1135 AM EDT Wed Jun 10 2020
Continued strong confidence in multiple severe weather events,
especially eastern half of CWA this afternoon. Area of concern
developing on leading edge of dryline advancing eastward into
southwest Indiana/KEVV vicinity. Hi-res satellite data showing
rapid transition to convective streets and sheared towering
cumulus field. As this embedded mesoscale vorticity lifts north-
northeast. Effective shear, with speed shear largely attributing,
to 50-55 knots over northern Indiana coincident with moderate to
strong unstable airmass. Pockets of heating with surface
temperatures into middle 80s and dewpoints in middle 70s with
3000-3500 J/kg SBCAPE early this afternoon will continue to
provide upscale growth of linear segments, potential LEWP with an
embedded tornado, though by far the greatest risk is for
widespread damaging wind gusts, significant tree and possible
structural damage in isolated areas.
&&
.SHORT TERM...(This Afternoon through Thursday)
Issued at 328 AM EDT Wed Jun 10 2020
Severe thunderstorms capable of damaging wind gusts are expected
this afternoon and evening. The meteorology is described in the
below paragraphs. The basics are: discrete thunderstorms can develop
in the early afternoon and are expected to then form into a squall
line near and east of Interstate 69, tracking through northwest
Ohio. The initial starting point of the thunderstorms offers medium
confidence, but is perhaps near Indiana route 15. High confidence in
damaging wind gusts as the primary hazard. The threat ends
near/after 8 PM EDT.
&&
.LONG TERM...(Thursday Night through Tuesday)
Issued at 328 AM EDT Wed Jun 10 2020
An upper-level trough digs in later Friday into Saturday with a
secondary cold front at 850 mb. The GFS has been adamant about rain
chances with this feature and it now seems the ECMWF is jumping on
board. However, timing varies. Thereafter, guidance attempts to
develop a cut-off low over the Northeast US (00z GFS) to the eastern
Great Lakes (00z ECMWF) as a towering ridge centered over Texas
overtakes the aformentioned upper-level trough. For now, will focus
on getting through today's severe thereat and carry on in the
extended with limited/nil rain chances.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning) Issued
at 643 AM EDT Wed Jun 10 2020
Medium confidence on the VFR ceilings holding on through much of
the critical TAF period at FWA until the thunderstorms arrive.
There could be some lingering showers or storms at FWA beyond the
21z end time, but 17-21z looks to be when the bulk of the storms
are expected to move through. A pocket of MVFR ceilings may
rotate through as the cold front exits, but decided to hold on to
VFR ceilings for the time being.
SBN could see a few rounds of showers and thunderstorms today.
Confidence is medium given the showers that are approaching from
eastern Illinois. However, the best window of opportunity was
provided in the TAF. Brief windows of VFR ceilings are possible
in the critical TAF period but are tricky to pinpoint. MVFR
ceilings offer higher confidence compared to FWA, especially
overnight.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement from 3 PM CDT this afternoon through
Thursday morning for INZ003.
MI...Beach Hazards Statement from 4 PM EDT this afternoon through
Thursday morning for MIZ077.
OH...NONE.
LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046.
&&
UPDATE...Murphy
SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
Aviation...Brown
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jun 10, 3:58 AM EDT, 9 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 358 AM EDT Wed Jun 10 2020 INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-110800- Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 358 AM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Thunderstorms capable of producing damaging wind gusts are expected today. Please ensure you have a reliable method to receive weather watches and warnings. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. INZ003-MIZ077-110800- La Porte-Berrien- 358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/ ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Additionally, thunderstorms today could produce locally damaging wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous beach conditions are expected again on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. INZ004-012>015-020-022-110800- St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN- 358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/ This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Today and tonight. Thunderstorms today could produce locally damaging wind gusts. However, the severe thunderstorm risk is greatest toward eastern Indiana, northwest Ohio and southeast Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LMZ043-046-110800- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 358 AM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thunderstorms are possible tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Small Craft Advisory.
In the hours before
Special weather statement, Jun 10, 12:25 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1225 PM EDT Wed Jun 10 2020
INZ005-014>016-101700-
Kosciusko-Marshall-Fulton-Elkhart-
1225 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELKHART...CENTRAL
FULTON...NORTHWESTERN KOSCIUSKO AND EASTERN MARSHALL COUNTIES...
At 1225 PM EDT, a strong thunderstorm was located near Rochester,
moving north at 65 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Argos and Mentone around 1240 PM EDT.
Bourbon around 1245 PM EDT.
Nappanee and Bremen around 1255 PM EDT.
Other locations impacted by this storm include Etna Green, Hoffman
Lake, Inwood, Atwood, Nyena Lake, Hastings, Athens, Walnut,
Tippecanoe and Old Tip Town.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
north central Indiana.
LAT...LON 4147 8619 4146 8583 4100 8615 4100 8617
4097 8617 4094 8619 4097 8634
TIME...MOT...LOC 1625Z 201DEG 56KT 4103 8625
HAIL...0.25IN
WIND...40MPH
JBALLSpecial weather statement, Jun 10, 12:29 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1229 PM EDT Wed Jun 10 2020
INZ005-006-016-MIZ079-080-101700-
Lagrange-Kosciusko-Elkhart-Branch-St. Joseph-
1229 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ELKHART...NORTH CENTRAL
KOSCIUSKO...WESTERN LAGRANGE...ST. JOSEPH AND WEST CENTRAL BRANCH
COUNTIES...
At 1228 PM EDT, a strong thunderstorm was located over Milford,
moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Goshen, Sturgis, Three Rivers, Syracuse, Middlebury, Constantine,
Milford, White Pigeon, Centreville, Colon, Millersburg, New Paris,
Benton, Nottawa, Scott, Mendon, Shipshewana, Honeyville, Klinger Lake
and Fishers Lake.
This includes Interstate 80 in Indiana between mile markers 104 and
120.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4198 8522 4152 8563 4152 8566 4149 8566
4134 8579 4138 8590 4206 8560
TIME...MOT...LOC 1628Z 206DEG 49KT 4142 8580
HAIL...0.25IN
WIND...40MPH
FISHERSpecial weather statement, Jun 10, 12:33 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1233 PM EDT Wed Jun 10 2020
INZ005-016-101700-
Kosciusko-Elkhart-
1233 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART AND NORTHWESTERN
KOSCIUSKO COUNTIES...
At 1232 PM EDT, a strong thunderstorm was located near
Hastings, moving north at 65 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Elkhart, Goshen, Nappanee, Dunlap, Middlebury, Bristol, Milford, New
Paris, Hastings, Southwest, Foraker, Clunette, Gravelton and
Waterford Mills.
This includes Interstate 80 in Indiana between mile markers 96 and
104.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4174 8566 4171 8566 4130 8593 4132 8601
4175 8590
TIME...MOT...LOC 1632Z 197DEG 55KT 4139 8593
HAIL...0.50IN
WIND...50MPH
FISHERSpecial weather statement, Jun 10, 12:43 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1243 PM EDT Wed Jun 10 2020
INZ015-022>024-101715-
Miami-Wabash-Cass-Fulton-
1243 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WABASH...
SOUTHEASTERN FULTON...EASTERN CASS AND MIAMI COUNTIES...
At 1243 PM EDT, a strong thunderstorm was located near Kokomo, moving
north northeast at 60 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Peru, Rochester, Grissom Afb, Akron, Walton, Bunker Hill, Mexico,
Lincoln, Wells, Galveston, Miami, Erie, Denver, Roann, Macy, Onward,
Bennetts Switch, Nyena Lake, Deedsville and Wawpecong.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4108 8616 4105 8602 4104 8602 4104 8600
4100 8582 4056 8605 4056 8632
TIME...MOT...LOC 1643Z 197DEG 53KT 4054 8621
HAIL...0.50IN
WIND...50MPH
FISHERLocal storm report, Jun 10, 1:06 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 2 SE NEAD 40.69N 86.10W
06/10/2020 MIAMI IN TRAINED SPOTTER
6-8 INCH IN DIAMETER TREE FELL.
&&
CRSpecial weather statement, Jun 10, 1:10 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
110 PM EDT Wed Jun 10 2020
MIZ081-OHZ001-101745-
Hillsdale-Williams-
110 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HILLSDALE AND NORTH
CENTRAL WILLIAMS COUNTIES...
At 110 PM EDT, a strong thunderstorm was located near Reading, or
near Hillsdale, moving north at 60 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Hillsdale around 115 PM EDT.
Jonesville around 120 PM EDT.
Other locations impacted by this storm include Cambria, North Adams,
Lake Wilson, Frontier, Ransom, Moscow, Pittsford, Shadyside, Osseo
and Jerome.
This includes Interstate 80 in Ohio between mile markers 12 and 13.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southeastern Michigan...and northwestern Ohio.
LAT...LON 4205 8436 4199 8436 4159 8456 4180 8473
4207 8465 4207 8437
TIME...MOT...LOC 1710Z 200DEG 54KT 4184 8464
HAIL...0.25
WIND...30MPH
JBALLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:46 AM EDT | Beach Hazards Statement | IWX | 31 hr | |
| Jun 10, 12:25 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Jun 10, 12:33 PM EDT | Special Weather Statement | IWX | Elkhart | 27 min |
| Jun 10, 12:40 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 35 min |
| Jun 10, 12:40 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph | 35 min |
| Jun 10, 12:43 PM EDT | Special Weather Statement | IWX | Miami | 32 min |
| Jun 10, 12:49 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 26 min |
| Jun 10, 12:56 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 49 min |
| Jun 10, 1:08 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 52 min |
| Jun 10, 1:16 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 29 min |
| Jun 10, 1:41 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Steuben, Wabash and 1 more | 49 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Miami, Wabash, Whitley | 28 min |
| Jun 10, 2:13 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Grant, Huntington, Miami, Noble and 3 more | 32 min |
| Jun 10, 2:40 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben, Whitley | 50 min |
| Jun 10, 2:55 PM EDT | Special Weather Statement | IWX | Blackford, Wells | 35 min |
| Jun 10, 3:09 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Wells | 36 min |
| Jun 10, 3:16 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 44 min |
| Jun 10, 3:46 PM EDT | Special Weather Statement | IWX | Allen | 29 min |
| Jun 10, 3:58 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Wells | 32 min |
| Jun 10, 4:09 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Jay, Wells | 39 min |
| Jun 10, 4:50 PM EDT | Special Weather Statement | IWX | Allen | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.